# SDR FDEA201106122213

- Difficulty date: June 12, 2011
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N817FD
- Make and model: Airbus A310-304
- Aircraft serial: 552
- Aircraft time: 33,239 hours, 13,533 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC UNDERFLOOR TEE  HAS 1 SQ INCH OF CORROSION FWD OF SEAT TRACK NR LT AT FR 12A.   REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-10-00.  REMOVED AND REPLACED TEE FWD OF SEAT TRACK NR 3 AT FR 12A IAW SRM 51-72-  10.
